# SDR CALA2013060700390

- Difficulty date: June 3, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N39415
- Make and model: Boeing 737924ER
- Aircraft serial: 32826
- Aircraft time: 17,735 hours, 6,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DOORS LIGHT ILLUMINATED ON TAKEOFF ROLL.  REJECTED APPROX 140KIAS, DUE TO F/A SCREAMING.  L1 DOOR REPORTED NOT LATCHED COMPLETELY - CD LATCH ENGAGEMENT REF AMM 52-11-00-820-802, ALL LATCH ENGAGE IN LIM, DOOR OPS CHECKED GOOD. PERFORMED HIGH ENERGY STOP INSPECTION, AMM 05-51-07, CHECKED GOOD.
